# SDR CA150310004

- Difficulty date: February 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, PILOT ONBOARD HAS ADVISED THEY HAVE THE LANDING GEAR MAINTENANCE & WOG MAINTENANCE CAS LIGHTS ILLUMINATED AND THAT THE LANDING GEAR DOES NOT COME ALL THE WAY UP.
